I'm 16 and have problems with my penis. 3 months ago I used benzocaine creme 7.5%. I used it with a lube containing menthol. I ejaculated alot and it was really painful. I couldn't get an erectio for three weeks. When I manged to get one it was not fully uP and does not get fully erect now. I. An not distinguish between hard and soft. Basically I do not feel my erection exept for when I flex it reAlly hard. I also can not feel grip on my lenis like tightness differences. I need to know what wrong. I also have lowered sensitivity in the upper / upper left shaft of my penis. I'm also really depressed ever sincce this happened also quite stressed is this are these symptoms mental or physical. Also the tip of my penis stings a little when I ejaculate and occasionally when I pee what's wrong with me. I can stiil climax but only feel half my penis really if I focus on the left side of the head only though I can feel it itemsly. I can't though by masterbating or using a fleshlight. Penis does not stay erect without constant stimulation. I used Mandelay. And fleshlube ice.
Erectile dysfunction can develop in young adults due to a variety of causes. Psychological stress, performance anxiety, depression, neurogenic disorders peyronie's disease, body image issues, medications, alcohol, smoking, drugs/medications, hormonal imbalance, radiation therapy, kidney failure, metabolic disorders, multiple sclerosis, hypertension, diabetes, prostatitis, urethritis etc. just to name a few. Anxiety and stress play an important role in adolescents in the development of erectile dysfunction; and is the most common possible cause. At a primary level, I would suggest being a bit relaxed and working on the psychological factors with your partner. You could also see a psychotherapist/ behavioral therapist for the same. It might also be beneficial to get rid of factors like smoking/ alcohol/ drugs, if involved. In case this doesn’t work, or you have difficulty controlling anxiety; I would suggest seeing your primary care physician for an evaluation of the above mentioned causes and appropriate specific treatment.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.